MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, CROSSFIRE FOOTSWITCH; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE PKG, CROSSFIRE FOOTSWITCH; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 0475000100
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was a thermal event for burning smell.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: burning smell probable root cause: console fuses fail to break circuit due to excessive mains current leading to fire isolation power supply failure use error: console is sterilized or disinfected use error: console cleaned with incompatible products the reported failure mode will be monitored for future reoccurrence.H3 other text : 81.
 
Event or Problem Description
It was reported that there was a thermal event for burning smell.

Brand Name
PKG, CROSSFIRE FOOTSWITCH
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key16000006
Report Number0002936485-2022-00774
Device Sequence Number5607176
Product Code GEI
UDI-Device Identifier07613327058093
UDI-Public07613327058093
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K071859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0475000100
Device Catalogue Number0475000100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2022
Supplement Date Received by Manufacturer11/18/2022
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown